Niacin / Niacinamide (B-3)

Any of the following symptoms can be caused by a deficiency of NIACIN (Vitamin B-3):

[     ]  Diarrhea

[     ]  Chapping of backs of hands

[     ]  Itchy, red or inflamed skin, dermatitis

[     ]  Irritability, anxiety or depression

[     ]  Loss of sense of humour

[     ]  Indigestion

[     ]  Small ulcers or canker sores in mouth

[     ]  Burning sensation in hands or feet

[     ]  Insomnia

[     ]  Whitish, coated tongue

[     ]  Brilliant red, painful tongue

[     ]  Swollen tongue with red tips and sides

[     ]  Feel as if hands or feet go numb

 

© 2012, Nutritiapedia®. All rights reserved.
This article may be reprinted freely, in print or on other websites, provided that credit for its content is clearly attributed to Nutritiapedia® and/or David Rowland, the author of the Nutritiapedia® website.
http://nutritiapedia.org

This entry was posted in Nutrient Deficiencies by David W. Rowland. Bookmark the permalink.

About David W. Rowland

David W. Rowland, PhD is a leading edge innovator in the field of natural nutrition, and the creator of the Nutri-Body(R) method of nutritional assessment favored by practitioners. Dr. Rowland is available for telephone consultations. To set up an appointment email: david222@hush.com.

Leave a Reply

Your email address will not be published. Required fields are marked *